Alert archive / Florida / Tornado Warnings in 2013

Tornado Warning 16, NWS Tallahassee, FL

February 26, 2013Franklin County, Liberty County, Wakulla County, Florida

NWS Tallahassee, FL issued this tornado warning at Feb 26, 2013, 4:32 AM EST for Franklin County, Liberty County, Wakulla County, Florida. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 26, 2013, 4:32 AM EST (09:32 UTC)
Expired
Feb 26, 2013, 5:15 AM EST
In force
43 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Franklin County, FL, Liberty County, FL, Wakulla County, FL

The radar

The Tallahassee radar (KTLH), 70 km from the middle of the area, began a volume at 09:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 26, 12:59 AM ESTTornado WatchSPC8 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 9.5 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2013-02-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2013-02-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 339 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
502 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
339 m²/s²
0-3 km storm-relative helicity
337 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

586 
WFUS52 KTAE 260932
TORTAE
FLC037-077-129-261015-
/O.NEW.KTAE.TO.W.0016.130226T0932Z-130226T1015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
432 AM EST TUE FEB 26 2013

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* TORNADO WARNING FOR...
  FRANKLIN COUNTY IN FLORIDA...
  SOUTHEASTERN LIBERTY COUNTY IN FLORIDA...
  SOUTHWESTERN WAKULLA COUNTY IN FLORIDA...

* UNTIL 515 AM EST

* AT 429 AM EST...A DEVELOPING TORNADO HAS BEEN DETECTED BY THE      
  NATIONAL WEATHER SERVICE 7 MILES NORTHWEST OF EASTPOINT...OR NEAR  
  HAYS PLACE...MOVING NORTHEAST AT 45 MPH. A WIND GUST TO 77 MPH WAS 
  MEASURED AT THE APALACHICOLA AIRPORT AT 424 AM EST. SEEK SHELTER   
  RIGHT NOW!

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CARRABELLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! LEAVE MOBILE HOMES AND VEHICLES FOR SAFER STRUCTURES.
MOVE TO A HALLWAY OR CLOSET ON THE LOWEST FLOOR AWAY FROM WINDOWS AND
OUTSIDE WALLS.

&&

LAT...LON 2969 8489 2978 8489 2975 8494 2989 8505
      3019 8451 3002 8433 2989 8434 2992 8447
      2987 8451 2991 8453 2980 8464 2983 8457
      2980 8458 2977 8466 2978 8468 2982 8465
      2982 8470 2977 8469 2980 8473
TIME...MOT...LOC 0932Z 239DEG 40KT 2985 8490

$$

42-DVD
2 follow-up statements
060 
WWUS52 KTAE 260951
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
451 AM EST TUE FEB 26 2013

FLC037-077-129-261015-
/O.CON.KTAE.TO.W.0016.000000T0000Z-130226T1015Z/
LIBERTY FL-WAKULLA FL-FRANKLIN FL-
451 AM EST TUE FEB 26 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 AM EST FOR
NORTHEASTERN FRANKLIN...SOUTHWESTERN WAKULLA AND SOUTHEASTERN LIBERTY
COUNTIES...

AT 443 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 6 MILES SOUTHWEST OF 
MORGAN PLACE...MOVING NORTHEAST AT 45 MPH. A WIND GUST OF 77 MPH WAS 
MEASURED AT THE APALACHICOLA AIRPORT AT 424 EST!

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LANARK
VILLAGE...TURKEY POINT...SANBORN...MCINTYRE...CURTIS MILL...SAINT
TERESA...SOPCHOPPY...BUCKHORN...PANACEA-WAKULLA AIRPORT...BALD POINT
AND PANACEA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM EST TUESDAY MORNING
FOR NORTHWEST FLORIDA AND SOUTHWESTERN GEORGIA.

&&

LAT...LON 2980 8472 2995 8494 3019 8451 3002 8433
      2989 8434 2992 8447 2987 8451 2991 8453
      2982 8470
TIME...MOT...LOC 0950Z 239DEG 40KT 2997 8474

$$

42-DVD
016 
WWUS52 KTAE 261001
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
501 AM EST TUE FEB 26 2013

FLC037-077-129-261015-
/O.CON.KTAE.TO.W.0016.000000T0000Z-130226T1015Z/
LIBERTY FL-WAKULLA FL-FRANKLIN FL-
501 AM EST TUE FEB 26 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 AM EST FOR
NORTHEASTERN FRANKLIN...SOUTHWESTERN WAKULLA AND SOUTHEASTERN LIBERTY
COUNTIES...

AT 453 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR MORGAN 
PLACE...MOVING NORTHEAST AT 45 MPH. THIS STORM HAS A HISTORY OF 
PRODUCING AT 77 MPH WIND GUST AT THE APALACHICOLA AIRPORT AT 424 AM 
EST!

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TURKEY
POINT...SANBORN...MCINTYRE...CURTIS MILL...SAINT TERESA...
SOPCHOPPY...BUCKHORN...PANACEA-WAKULLA AIRPORT...BALD POINT AND
PANACEA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM EST TUESDAY MORNING
FOR NORTHWEST FLORIDA AND SOUTHWESTERN GEORGIA.

&&

LAT...LON 2988 8467 3000 8485 3019 8451 3002 8433
      2989 8434 2992 8447 2987 8451 2991 8453
TIME...MOT...LOC 1001Z 239DEG 40KT 3003 8463

$$

42-DVD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Feb 25, 11:24 PM EST, 5 hours 8 minutes earlier.

Area forecast discussion, Feb 25, 11:24 PM EST, 5 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1124 PM EST Mon Feb 25 2013

...Significant flood potential to continue through tonight...
...Severe weather threat likely to increase after midnight in
North Florida...

.NEAR TERM [Through Tuesday]...
Very heavy rainfall continues to affect much of the region this
evening. The latest surface analysis shows that the surface
frontal boundary still remains offshore of the Florida Panhandle.
This boundary is providing significant lift for the widespread
heavy rainfall that is occurring across the Florida Panhandle and
into Southern Georgia. But, since this boundary remains offshore, the
threat for severe weather will initially remain quite low.
However, guidance continues to be in good agreement that as the
upper level system starts to pivot northeastward into the Ohio
River valley over the next couple of hours that the attendant
surface low will lift northward, helping to pull the warm front
further north. It is expected that a narrow warm sector will
overspread our inland Florida counties and become established.
This will likely overlap with an increasing kinematic field that
will support organized linear convective structures capable of
producing damaging wind gusts and isolated tornadoes. The threat
is much more conditional further north into Southern Alabama and
Georgia where surface-based instability will be much more
marginal.

To summarize, rain chances are at 100 percent overnight. Primary
concern is flash flooding - but the severe threat will increase
after 06z along the coast.

&&

.SHORT TERM [Tuesday Night Through Wednesday]...
The squall line will be progressing across our FL Big Bend and South
Central GA zones around sunrise and should be completely east of the
area before noon. The Day 2 SPC outlook has these areas in a slight
risk for severe storms and our locally produced guidance supports
this thinking. PoPs will taper from likely east to slight chance
west. After a mild afternoon in the 70s, cooler and drier air will
arrive for Tuesday night through Wednesday night. Look for lows in
the lower to mid 40s Tuesday night and upper 30s to lower 40s the
following night. Daytime highs on Wednesday will be right near
climatology with upper 60s north of a Tallahassee and Valdosta
line and lower 70s to the southeast.

&&

.LONG TERM [Wednesday Night through Monday]...
The long term will bring extended relief from flooding concerns. Dry
conditions will dominate, with upper level troughing. This will
spell a period of below average temperatures through the end of the
week. By the weekend a reinforcing dry cold front will bring the
potential for a light freeze to the Southeast both Saturday and
Sunday nights.

&&

.AVIATION [Through 00z Tuesday]...
A frontal passage will bring rain to our western terminals by
early morning which will move into the eastern part of the CWA by
late afternoon. The front will have associated MVFR vis and CIGS
with it. Behind the front VFR conditions will prevail with
unlimited CIGS and VIS, and winds out of the NW.

&&

.MARINE...
Winds are expected to rapidly increase over the marine area this
evening. It now appears that frequent gusts to gale force will be
possible over the western legs and a gale warning has been issued.
Further east, solid advisory level conditions will develop. Seas
will peak at around 12 ft on Tuesday. Winds will begin to subside
Tuesday night. However, seas offshore will not drop below advisory
criteria until late Wednesday morning. A dry cold front will cross
the waters Friday night returning cautionary to marginal advisory
conditions to the forecast area.

&&

.FIRE WEATHER...
The ground is saturated across most of the Tri-state region from
widespread soaking rains since Friday. A drying trend will begin
on Tuesday behind a cold front but we do not anticipate red flag
conditions to be met at least through the remainder of the week.
However, even if we do meet criteria, we will not be issuing red
flag warnings until we see significant drying of the soils.

&&

.HYDROLOGY...
Rainfall from the last 24 hours was in excess of 3 to 5 inches
across much of the forecast area.

     Flash Flooding Potential...
Soils are already saturated across Southeast Alabama, Southwestern
Georgia and into the Florida Panhandle. As a result, flash flood
guidance in these areas remains very low. Generally rainfall rates
above 0.75 in/hr for 2 to 3 hours would be enough to generate flash
flooding across these areas. Flash flood guidance is decreasing
across the Florida Big Bend due to recent rains and if the present
rates continue, more flooding will occur in these areas overnight.
A flash flood watch is now in effect for much of the region through
Tuesday morning for all of the tri-state area except the far
southeastern Florida Big Bend.

     River Flooding Potential...
Now that this rainfall from the first storm is into the river
systems, steady rises have been observed at the forecast points with
flows now well above base levels. A few river points are in minor
flood stage still and several are in action stage.

The current QPF forecast for the next 48 hours fed into the river
models are between 2 to 3 inches across the forecast area and this
generates significant rises along many area rivers with several
points crossing into the moderate flood category and one into the
major stage.

The models have been in good agreement so our confidence in
predicting the following crest stages is higher than normal:

**Major Flood Stage**

Choctawhatchee at Bruce *

**Moderate Flood Stage**

Choctawhatchee at Caryville *
Choctawhatchee River at Newton AL
Choctawhatchee River at Geneva *
Shoal River at Mossy Head
Ochlockonee River at Havana
Chipola River at Altha *
Kinchafoonee Creek at Dawson *
Flint River at Bainbridge
Spring Creek at Iron City
Ochlockonee at Concord
Apalachicola River at Blountstown *

**Minor Flood Stage**

Ochlockonee River at Thomasville
Chipola River at Marianna *
Kinchafoonee Creek at Preston
Flint River at Newton GA
Choctawhatchee at Geneva AL *
Ochlockonee River at Bloxham Pea
River at Elba *

Sites marked with a * indicate the forecast flood stage ranks in the
top 10 highest flood stages at a given site based on site history.

For specific crest levels and timing of these crests, please consult
our AHPS page by clicking on Rivers and Lakes on our website. This
can be found at water.weather.gov/ahps2/index.php?wfo=tae

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   61  75  44  69  41 /100  60  10  10   0
Panama City   59  71  48  65  47 /100  30  10  10   0
Dothan        56  71  42  67  40 /100  30  10  10   0
Albany        56  73  42  67  39 /100  60  10  10   0
Valdosta      61  74  45  69  42 / 90  70  10  10   0
Cross City    63  74  47  71  43 / 90  70  10  10   0
Apalachicola  62  72  48  65  48 /100  40  10  10   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...FLASH FLOOD WATCH until 10 AM EST /9 AM CST/ Tuesday for
     Calhoun-Central Walton-Coastal Bay-Coastal Franklin-
     Coastal Gulf-Coastal Jefferson-Coastal Taylor-Coastal
     Wakulla-Gadsden-Holmes-Inland Bay-Inland Franklin-Inland
     Gulf-Inland Jefferson-Inland Taylor-Inland Wakulla-Inland
     Walton-Jackson-Lafayette-Leon-Liberty-Madison-South
     Walton-Washington.
GA...FLASH FLOOD WATCH until 10 AM EST Tuesday for Baker-Ben Hill-
     Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-
     Dougherty-Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-
     Mitchell-Quitman-Randolph-Seminole-Terrell-Thomas-Tift-
     Turner-Worth.
AL...FLASH FLOOD WATCH until 9 AM CST Tuesday for Coffee-Dale-
     Geneva-Henry-Houston.
GM...SMALL CRAFT ADVISORY until 10 AM EST Wednesday for Apalachee
     Bay or Coastal Waters From Keaton Beach to Ochlockonee
     River Fl out to 20 Nm-Coastal Waters From Ochlockonee
     River to Apalachicola Fl out to 20 Nm-Coastal waters from
     Suwannee River to Keaton Beach out 20 NM-Waters from
     Suwannee River to Apalachicola FL from 20 to 60 NM.
     GALE WARNING until 7 PM EST Tuesday for Coastal waters from
     Apalachicola to Destin FL out 20 NM-Waters from
     Apalachicola to Destin FL from 20 to 60 NM.

&&

NEAR TERM...Godsey
SHORT TERM...Wool
LONG TERM...Wool
AVIATION...Godsey/Walsh
MARINE...Wool
FIRE WEATHER...Barry
HYDROLOGY...Godsey
Hazardous weather outlook, Feb 25, 5:28 AM EST, 23 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
528 AM EST MON FEB 25 2013

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-261030-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
528 AM EST MON FEB 25 2013 /428 AM CST MON FEB 25 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

ANOTHER STORM SYSTEM WILL MOVE INTO THE REGION TODAY AND PRODUCE
MORE HEAVY RAINFALL ACROSS THE REGION. THE FLASH FLOODING
POTENTIAL IS HIGH TODAY DUE TO THIS ADDITIONAL RAINFALL.

THERE IS ALSO A THREAT FOR SEVERE WEATHER STARTING LATE THIS
AFTERNOON AND THROUGH THE OVERNIGHT HOURS. DAMAGING WINDS WILL BE
THE PRIMARY THREAT THOUGH AN ISOLATED TORNADO IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

ASIDE FROM A BRIEF CHANCE OF A SEVERE STORM WITH THE COLD FRONT
TUESDAY MORNING...DRIER CONDITIONS WILL RETURN BY TUESDAY AFTERNOON.
A SIGNIFICANT COOL DOWN IS LIKELY BY THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVELY MONITOR AND REPORT FLOODING IN THEIR AREA
AND SEVERE WEATHER TODAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

38-GODSEY

In the hours before

Local storm report, Feb 26, 12:06 AM EST, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1206 AM EST TUE FEB 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     HEAVY RAIN       4 NNE TALLAHASSEE       30.49N 84.25W
02/26/2013  M9.72 INCH       LEON               FL   NWS EMPLOYEE

            RETIRED NWS EMPLOYEE REPORTED STORM TOTAL RAINFALL
            THROUGH MIDNIGHT OF 9.72 INCHES. RAINFALL MEASUREMENT
            BEGAN ON FRIDAY. 4.41 INCHES MEASURED ON MONDAY.

&&

GODSEY
Local storm report, Feb 26, 12:33 AM EST, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1233 AM EST TUE FEB 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1231 AM     FLOOD            CLARKSVILLE             30.44N 85.19W
02/26/2013                   CALHOUN            FL   TRAINED SPOTTER

            FOUR MILE CREEK IN CALHOUN COUNTY NE OF CLARKSVILLE IS
            OUT OF ITS BANKS AND FLOODING A NEARBY PARK. ADDITIONAL
            LOWLAND FLOODING IS IN PROGRESS ACROSS THE COUNTY.

&&

GODSEY
Local storm report, Feb 26, 12:51 AM EST, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1251 AM EST TUE FEB 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     FLOOD            1 WSW LYNN HAVEN        30.23N 85.67W
02/25/2013                   BAY                FL   BROADCAST MEDIA

            WATER AROUND HOMES ON RHODE ISLAND AVENUE IN LYNN HAVEN.
            VIA A FACEBOOK PHOTO FROM WJHG-TV.

0130 PM     FLOOD            1 E ACREE               31.55N 83.98W
02/25/2013                   WORTH              GA   LAW ENFORCEMENT

            WATER FLOODING YARDS AROUND HOMES IN WESTERN WORTH COUNTY
            NEAR NORTH COUNTY LINE RD. VIA A FACEBOOK POST FROM WORTH
            COUNTY 911.

0300 PM     FLOOD            2 ESE PANAMA CITY BEACH 30.20N 85.81W
02/25/2013                   BAY                FL   BROADCAST MEDIA

            WATER AROUND THE BUILDINGS OF ARNOLD HIGH SCHOOL. VIA A
            SERIES OF FACEBOOK PHOTOS FROM WJHG-TV.

0300 PM     FLOOD            2 SSE EUCHEEANNA        30.62N 86.04W
02/25/2013                   WALTON             FL   BROADCAST MEDIA

            BRUCE CREEK OVERFLOWING ITS BANKS AND SUBMERGING A BRIDGE
            ON MCKINNON BRIDGE ROAD. VIA A SERIES OF FACEBOOK PHOTOS
            FROM WJHG-TV.

0700 PM     FLOOD            CHIPLEY                 30.78N 85.54W
02/25/2013                   WASHINGTON         FL   BROADCAST MEDIA

            WATER ON WALKWAYS AND ROADS IN A NEIGHBORHOOD NEAR
            CHIPLEY. VIA A FACEBOOK PHOTO ON WJHG-TV. A NEWS ARTICLE
            FROM THE SAME STATION LISTS 27 SEPERATE ROAD CLOSURES IN
            WASHINGTON COUNTY AS OF 6 PM CST.

&&

08-LAMERS
Local storm report, Feb 26, 1:11 AM EST, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
111 AM EST TUE FEB 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     FLOOD            3 E NIXON               30.32N 85.40W
02/25/2013                   BAY                FL   PUBLIC

            WATER FLOWING OVER ED LEE ROAD IN NORTHERN BAY COUNTY DUE
            TO BEAR CREEK OVERFLOWING ITS BANKS. VIA A FACEBOOK POST
            TO WMBB-TV.

&&

08-LAMERS
Local storm report, Feb 26, 3:32 AM EST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
332 AM EST TUE FEB 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 AM     TSTM WND GST     4 SE TYNDALL AFB        30.03N 85.52W
02/26/2013  M53 MPH          BAY                FL   OTHER FEDERAL

&&

GODSEY
Local storm report, Feb 26, 4:25 AM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
425 AM EST TUE FEB 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 AM     TSTM WND GST     APALACHICOLA AIRPORT    29.72N 85.03W
02/26/2013  M77 MPH          FRANKLIN           FL   ASOS

            67 KNOT WIND GUST MEASURED AT KAAF ASOS.

&&

08-LAMERS

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 25, 9:03 PM ESTSpecial Marine WarningTAE57 min
Feb 25, 9:26 PM ESTRiver Flood WarningTAEGadsden, Jackson69 hr
Feb 25, 9:59 PM ESTSpecial Marine WarningTAE91 min
Feb 25, 10:55 PM ESTFlash Flood WarningTAELeon, Wakulla2 hr
Feb 26, 12:00 AM ESTAreal Flood WarningTAEBay, Calhoun, Holmes, Jackson, Walton, Washington12 hr
Feb 26, 12:32 AM ESTSpecial Marine WarningTAE118 min
Feb 26, 1:51 AM ESTSevere Thunderstorm WarningTAEBay54 min
Feb 26, 2:21 AM ESTSevere Thunderstorm WarningTAEHolmes, Walton, Washington39 min
Feb 26, 2:24 AM ESTSpecial Marine WarningTAE2 hr
Feb 26, 2:27 AM ESTRip Current StatementTAEBay, Gulf, Walton25 hr
Feb 26, 2:27 AM ESTHigh Surf AdvisoryTAEBay, Gulf, Walton33 hr
Feb 26, 2:43 AM ESTSevere Thunderstorm WarningTAEBay, Calhoun, Gulf, Washington62 min
Feb 26, 3:55 AM ESTTornado WarningTAEFranklin, Gulf50 min
Feb 26, 4:06 AM ESTSpecial Marine WarningTAE3 hr
Feb 26, 4:12 AM ESTRiver Flood WarningTAEWakulla72 hr
Feb 26, 4:53 AM ESTFlash Flood WarningTAEGadsden, Liberty3 hr
Feb 26, 5:12 AM ESTSevere Thunderstorm WarningTAEWakulla48 min
Feb 26, 5:32 AM ESTSevere Thunderstorm WarningTAELeon, Wakulla43 min
Feb 26, 5:34 AM ESTFlash Flood WarningTAEGadsden, Leon86 min
Feb 26, 5:52 AM ESTSevere Thunderstorm WarningTAEJefferson, Leon38 min
Feb 26, 6:08 AM ESTSevere Thunderstorm WarningTAEDixie, Lafayette, Taylor67 min
Feb 26, 6:30 AM ESTSevere Thunderstorm WarningTAEMadison45 min
Feb 26, 6:44 AM ESTTornado WarningTAEDixie46 min
Feb 26, 7:36 AM ESTTornado WarningTAELafayette9 min
Feb 26, 9:23 AM ESTRiver Flood WarningTAEJefferson, Madison, Taylor16 days

Nearby

Tornado Warnings in Florida, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.